# SDR ANCF2009061200046

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- Aircraft time: 316 hours, 103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 410 INSIDE BAD WEATHER CONDITIONS WITH ENGINE ANTI-ICE ON STRONG BURNING ODOR. WITH NO TURBULENCE ENGINE ANTI-ICE ON. NO ODOR WAS DETECTED.  IAW AMM 30-21-48 PB 601 DUCTS- ANTI ICE, ENGINE - INSPECTION CHECK WERE ACCOMPLISHED IN LT AND RT ENGINES AND WERE FOUND IN GOOD CONDITION.
